# SDR DALA2025120808948

- Difficulty date: December 8, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 82,035 hours, 10,819 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Misrepaired
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OVERSIZE COUNTERSINK AT FR64 BEAM 4 HOLE 5.   ACCOMPLISHED COUNTERSUNK FREEZE PLUG REPAIR AT FR64 BEAM 4 HOLE 5 IN SKIN LAYER AS PER ER/A 630635-14 REV ORIGINAL. (1340949)
